# SDR GUUA94921072609A

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 27,963 hours, 33,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN BLEED AIR VALVES TURNED TO OPEN BURNING ODOR FROM PANEL VENTS WAS DETECTED.  PERFORMED ENGINE RUN AT TAKEOFF AND CRUISE POWER SETTINGS OPENED BOTH BLEEDS NO BURNING ODOR OR SMOKE PRESENT.
